# SDR SWAA2024062687637

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK AT STA 663 LBL 31 AT MAIN WHEEL WELL COMPARTME (1 EA) (CRACK LENGHT 0.187 IN. ) 2024-340911<[01] TOOL USED ON STEP#6; TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 28-NOV-24;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[03] CORRECT TOOL USED ON STEP 7: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 24-JUL-24;[04] PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK LOCATED FROM STA 663 TO BS 685 AND LBL 30 TO LBL 60 AT MAIN WHEEL WELL IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK LOCATED FROM STA 663 TO BS 685 AND LBL 30 TO LBL 60 AT MAIN WHEEL WELL IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203. SEE INDIVIDUAL SIGN OFF BELOW.  ITEM RII
